On the Root Solution to the Skorokhod Embedding Problem Given Full Marginals
Publication in refereed journal

香港中文大學研究人員
替代計量分析
.

其它資訊
摘要This paper examines the Root solution of the Skorokhod embedding problem given full marginals on some compact time interval. Our results are obtained by limiting arguments based on the finitely many marginals Root solution of Cox, Ob\l\'oj, and Touzi [Probab. Theory Related Fields, 173 (2019), pp. 211-259]. Our main result provides a characterization of the corresponding potential function by means of a convenient parabolic PDE.
出版社接受日期20.04.2020
著者Alexandre Richard, Xiaolu Tan, Nizar Touzi
期刊名稱SIAM Journal on Control and Optimization
出版年份2020
卷號58
期次4
出版社Society for Industrial and Applied Mathematics
頁次1874 - 1892
國際標準期刊號0363-0129
電子國際標準期刊號1095-7138
語言美式英語

上次更新時間 2020-14-09 於 23:57